RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2006, Volume 197, Number 12, Pages 95–116 (Mi msb1462)  

On the Ul'yanov problem

K. S. Kazarian

Universidad Autonoma de Madrid

DOI: https://doi.org/10.4213/sm1462

Full text: PDF file (580 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2006, 197:12, 1805–1826

Bibliographic databases:

UDC: 517.518.3
MSC: Primary 42C05, 42C15; Secondary 40A05, 42A65x
Received: 07.12.2005 and 08.08.2006

Citation: K. S. Kazarian, “On the Ul'yanov problem”, Mat. Sb., 197:12 (2006), 95–116; Sb. Math., 197:12 (2006), 1805–1826

Citation in format AMSBIB
\Bibitem{Kaz06}
\by K.~S.~Kazarian
\paper On the Ul'yanov problem
\jour Mat. Sb.
\yr 2006
\vol 197
\issue 12
\pages 95--116
\mathnet{http://mi.mathnet.ru/msb1462}
\crossref{https://doi.org/10.4213/sm1462}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2437082}
\zmath{https://zbmath.org/?q=an:1147.42009}
\elib{http://elibrary.ru/item.asp?id=9433171}
\transl
\jour Sb. Math.
\yr 2006
\vol 197
\issue 12
\pages 1805--1826
\crossref{https://doi.org/10.1070/SM2006v197n12ABEH003823}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000245209100012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34147178331}


Linking options:
  • http://mi.mathnet.ru/eng/msb1462
  • https://doi.org/10.4213/sm1462
  • http://mi.mathnet.ru/eng/msb/v197/i12/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:271
    Full text:113
    References:25
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019